# SDR HEEA0016316

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7645000801101
- Condition: Malfunctioned
- Location: Air Speed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED NEEDLE DOES NOT RETURN TO ZERO.
